# SDR UF6A990416

- Difficulty date: April 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: TR202B
- Condition: Failed
- Location: Nr 2
- Part time: 11,555 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5715 - NR 2 TRU DROPPED OFF LINE IN FLIGHT.  MAINTENANCE REMOVED AND REPLACED NR 2 TRU.  SYSTEM OPS CHECKED GOOD.  (M)
